# SDR FDEA201412084085

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 73,360 hours, 15,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE PRESS TEST INOPERATIVE.  CHECKED SLIDE PRESS IN LIMITS.  R & R BATTERY PACK IAW AMM'S 25-61-06-6, 25-61-06-5 & 25-61-15-5-0.  ALL OPERATIONS NORMAL, OK FOR SERVICE.
